# SDR USAA2012032600001

- Difficulty date: March 22, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 64,907 hours, 41,286 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - 6 INCH LONG BY 1/4 WIDE AREA OF WEAR ON INBOARD LEADING EDGE OF THE RIGHT OUTBOARD MID FLAP SKIN.  REPAIRED INBOARD LEADING EDGE OF THE RIGHT OUTBOARD MID FLAP IAW B737 SRM 57-53-01-2R-8.
